Doctor insights on:
3 Mg Klonopin
At one time, yes: The average starting dose of Klonopin (clonazepam) is 0.5 mg two or three times a day, and in some people who are sensitive to the effects, as little as 0.25 mg as needed. However, a dose of 1 mg three times daily is quite common. It is generally not recommended to exceed 6 mg per day, so 3 mg a day is a moderate dose. If it is stopped, it must be gradually tapered or serious withdrawal may occur-seizures. Read more
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
Very gradually: Klonopin (clonazepam) needs to be gradually tapered with the help of your physician. Please don't try to do it on your own. Depending on how long you've been taking it, reducing from this amount could take some months. You and your doctor first need to review how you are with the issues that resulted in being prescribed this medicine, and see that they are stable. Good luck. Read more
What is the safest way to taper off of 3 mg of klonopin (clonazepam) a day. This has been the dosage for years.
Dr prescribed 3 mg of klonopin (clonazepam)...Said I was only getting the benefit of about 2mg because I'm on 600 tegretol. Is this accurate?
Correct: However, Luvox (fluvoxamine) raises Klonopin levels. It might be worthwhile to get Klonopin levels checked to guide your treatment as well, especially with being short of breath. Pulmonary sensitivity to tegretol can be manifested as shortness of breath. I recommend you see a pulmonologist to sort out your shortness of breath. Read more
Why does everyone keep saying 6mg of ativan is to much I mean I feel fine I was on 3 mg of klonopin (clonazepam) and felt doped up all the time not on ativan tho?
It is ignorance: You have a severe anxiety disorder. If this medication works for you then there is no "too high" about it. If you had diabetes and someone had you on 100 mg a day of insulin, would that necessarily be too much? Or asymptomatic TB on multiple antibiotics for six months? You do not abuse your meds. You take them as prescribed. You're in therapy and tried other options. You are entitled to quality of life. If others do not understand that then that is their problem. I daresay that more people have died in sleep of hypoglycemic reactions to their Insulin compared to the number who have died in their sleep from stopping breathing from benzodiazepines. Read more
Was on 3 mg of klonopin (clonazepam) for ptsd...my dr is reducing. 5 a month. ..is this an average time?
It depends: On how long you’ve been prescribed it, what it’s done for you, side effects you’ve had, what it’s being replaced with, etc. However, tapering by 0.5 MG per month is probably a safe dosing schedule as far as withdrawal issues. If you have any concerns or problems during the taper, I would encourage you to discuss them with your provider to maximize your treatment and outcome. Good luck! Read moreSee 1 more doctor answer
on 3 mg of klonopin (clonazepam) as inpatient...dr added tegretol which dropped klonopin (clonazepam) to about 2.0 some headaches & tinnutitus. Will this eventually go away?
Hopefully so..: Response to decreasing Klonopin (clonazepam) or other similar medications depends on the amount previously taken, duration of use, speed of taper and patient response. The Klonopin (clonazepam) dose you were on is a relatively high dose. The addition of Tegretol appears to coincide with the decrease. It is unclear as to whether your symptoms are due to one or the other or both. Recommend discussing with your doctor. Best. Read more
Resting HR is 55. Take 100mg of metropolol and 3 mg of klonopin (clonazepam). Think it's okay while I'm sleeping? HR used to be around 63 but now 50 when sleeping
Betblock pulse: Entirely within the ranges expected in the native state abd the beta blocked state Read more
3 mg melatonin/1 mg klonopin (clonazepam) dangers. Crazy anxiet with melatonin so I grabbed klon but 1 mg instead of. 5. I'm very nervous that I won't wake up?
I was on klonopin 3 mg about to raise it to 4mg along with my prozak adhd meds like dextroamphetamine Concerta vyvanse and Adderall, trazodone, and multiple others like 7 months ago when I suddenly was taking off my insurance and I suffered so
Was on klonopin 3 mg. Oxycodone 30mg. Norco (hydrocodone and acetaminophen) 60mg. Morphine 90mg. For 20 years new doctor took off all cold turkey. Now cant get help for pain or panic?
Discuss with doctor: You might want to discuss as to why your were taken off those medications "cold turkey" as opposed to a Slower tapering process. Klonopin (clonazepam) is a benzodiazepine which should not be stopped suddenly if you have taken it for many years constantly. Withdrawal symptoms from benzodiazepines can be life threatening. Read moreSee 5 more doctor answers
Klonopin (clonazepam): I am hoping you meant 3 of the 0.5mg. Which totals 1.5mg. Sedation is expected. Not sure where you obtained that medication because it is not used for people less than 18 years of age. Read more
I just started. 25mg of klonopin (clonazepam) three times a day I'm really drowsy how long does this usually last for and what can I do to make it not so bad?
I ran out of klonopin (clonazepam) and have no way of refilling it. I was taking it three times a day, how fast can withdrawal set in? What should I do?
Klonopin (clonazepam): I understand your discomfort. Klonopin is a Long acting Benzodiazepine for treatment of Anxiety. It stays in the body longer than short acting Benzodiazepines. It is likely to stay longer in the body since you are taking it three times a day. Please see a Psychiatrist immediately, or go to emergency room. Have psychotherapy, meditation and Yoga for Anxiety and Medication Dependence. Read more
If someone takes 1mg klonopin (clonazepam) three times a day. Would taking more than prescribed, maybe 6mg for anxiety relief lead to od, and what are the symptoms?
Just had three sleep paralysis episodes back to back...the worst in thirty years. I'm thinking the lower dosage of klonopin (clonazepam) in my body is causing this?
Sleep paralysis: Sleep paralysis may be associated with stress/anxiety disorders. Medicine some times may be associated with it. Klonopin (clonazepam) is used for anxiety. Usually sleep paralysis does not need treatment especially as infrequent as you experience. When you not taking klonopin (clonazepam) how could it be in your system. If you take klonopin (clonazepam), talk to your doctor to change to different modalities of treatment Read more
I'm stopping Lexapro (escitalopram) 10 mg after taking it for three days. My doctor wants me to start Zyprexa and Klonopin. When is it safe to start?
Ask that Dr.: If the doctor prescribing can't answer that for you - you need to see a different doctor. You want yours to be responsible to you regarding these things. So, return for a clear decision on how to make this switch safely and effectively. Make this a general practice! Best wishes. Read more
I'm about to start taking fish oil. Will this interact with any of my meds im on klonopin 1mg three times a day inderal (propranolol) 40mg 2 a day and remron 45mg?
No: No it's is ok to take with your other meds. Read more
I experience involuntary body movements caused by anxiety. I took Klonopin for three years. My psychiatric nurse practitioner had me taper off. I have not taken it since December. This makes the body movements more intense. My head feels heavy and fu
Who diagnosed the: Movements as "involuntary" and "caused by anxiety"? Clonazepam works for many types of organic involuntary movements as well as anxiety. Why did this person taper you off of it? I wouldn't trust a psychiatric nurse practitioner to guess my weight, much less have any competence to diagnose an organic vs psychogenic movement disorder. See a neurologist. Read moreSee 5 more doctor answers